# SDR YENA2023112901496

- Difficulty date: November 25, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N944JT
- Make and model: Airbus A321-231
- Aircraft serial: 06359
- Aircraft time: 37,289 hours, 7,257 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#897, BOS-LHR. 'CHEMICAL SMELL AROUND THE CABIN & COCKPIT. ( APU BLEED AIR SUPPLY SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
